Arithmetic hyperbolicity and a stacky Chevalley-Weil theorem

Ariyan Javanpeykar, Daniel Loughran

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)
7 Downloads (Pure)

Abstract

We prove an analogue for algebraic stacks of Hermite–Minkowski's finiteness theorem from algebraic number theory, and establish a Chevalley–Weil type theorem for integral points on stacks. As an application of our results, we prove analogues of the Shafarevich conjecture for some surfaces of general type.
Original languageEnglish
Pages (from-to)846-869
Number of pages24
JournalJournal of the London Mathematical Society
Volume103
Issue number3
Early online date20 Oct 2020
DOIs
Publication statusPublished - 3 Apr 2021

Fingerprint

Dive into the research topics of 'Arithmetic hyperbolicity and a stacky Chevalley-Weil theorem'. Together they form a unique fingerprint.

Cite this